Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 57, NWS St. Louis, MO

March 11, 2006Moniteau County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2006, 3:09 PM CST for Moniteau County, Missouri. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2006, 3:09 PM CST (21:09 UTC)
Expired
Mar 11, 2006, 4:00 PM CST
In force
51 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Moniteau County, MO

The radar

The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 3:50 PM CSTHAIL 1Jamestown, MOLARGE QUANTITIES OF QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 2:22 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 112109
SVRLSX
MOC135-112200-
/O.NEW.KLSX.SV.W.0057.060311T2109Z-060311T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONITEAU COUNTY IN CENTRAL MISSOURI

* UNTIL 400 PM CST

* AT 306 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 13 MILES SOUTHWEST OF TIPTON...OR JUST NORTH OF
  VERSAILLES...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LATHAM...
  TIPTON...
  CLARKSBURG...
  CALIFORNIA...
  JAMESTOWN...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3869 9284 3860 9284 3848 9270 3873 9240
      3893 9251 3869 9262

$$
BYRD
2 follow-up statements
000 
WWUS53 KLSX 112126
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 PM CST SAT MAR 11 2006

MOC135-112200-
/O.CON.KLSX.SV.W.0057.000000T0000Z-060311T2200Z/
MONITEAU MO-
325 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR MONITEAU COUNTY...

AT 321 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
BETWEEN TIPTON AND LATHAM...MOVING NORTHEAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CLARKSBURG...CALIFORNIA...KLIEVER...JAMESTOWN...SANDY HOOK AND LUPUS.

TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3869 9284 3860 9284 3848 9270 3873 9240
      3893 9251 3869 9262

$$
BYRD
000 
WWUS53 KLSX 112146
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CST SAT MAR 11 2006

MOC135-112200-
/O.CON.KLSX.SV.W.0057.000000T0000Z-060311T2200Z/
MONITEAU MO-
344 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR MONITEAU COUNTY...

AT 341 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
JUST WEST OF KLIEVER...MOVING NORTHEAST AT 40 MPH. ANOTHER SEVERE 
THUNDERSTORM OVER NORTHERN MORGAN COUNTY WILL MOVE INTO MONITEAU 
COUNTY...NEAR TIPTON.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
JAMESTOWN...SANDY HOOK AND LUPUS.

TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3869 9284 3860 9284 3848 9270 3873 9240
      3893 9251 3869 9262

$$
BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 11:55 AM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Mar 11, 11:55 AM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CST SAT MAR 11 2006

.DISCUSSION...
BROAD TROF COVERS THE WRN HALF OF THE U.S. WITH FIRST IN A SERIES
OF SGFNT SHORT WAVES LIFTING TOWARD OUR AREA. GULF MOISTURE RACING
TOWARD MISSOURI AND ILLINOIS WITH DWPTS INCREASING ABOUT A DEGREE
A HOUR FROM SOUTHERN MISSOURI THROUGH ARKANSAS AND EASTERN OKLAHOMA.
MID LEVEL LAPSE RATES ARE ALREADY 8 DEG PER KM OR HIGHER ACROSS
WESTERN MISSOURI AND WITH STG LOW LVL MOISTURE RUNNING NORTH
UNDERNEATH THIS AIR WE LOOK FOR STRONG REDEVELOPMENT OF STORMS
LATER TODAY ACROSS THE AREA...PROBABLY LASTING INTO THE EVENING
AHEAD OF A WEAK COLD FRONT THAT MAKES ITS WAY EAST ACROSS EASTERN
MISSOURI THIS EVENING.

SPC HAS A SLIGHT RISK FOR THE ENTIRE FORECAST AREA AND MAY UPGRADE
IT TO A MODERATE RISK LATER THIS MORNING.

THIS SHOULD EVOLVE INTO A DOUBLE-BARRELED EVENT AS ANOTHER S/W
RACES NORTHEAST TOMORROW CREATING A NEW DEEPENING SFC LOW THAT
FORMS OVR WRN KANSAS SUNDAY MORNING AND MOVES ACROSS NRN MO
SUNDAY EVENING.  SPC HAS A MODERATE THREAT FOR SEVERE STORMS
OVER THE ENTIRE AREA AND WE EXPECT A STRONG TO MAJOR OUTBREAK
OF SEVERE WEATHER ACROSS THE AREA SUNDAY AFTERNOON AND EVENING.
DIVERGENCE AND STRONG JET OVHD POINT TO A VERY BUSY DAY TOMORROW
AND PERHAPS LATER TODAY AS WELL.

MEDIA...LAW ENFORCEMENT...SPOTTERS...EMERGENCY MANAGERS...AND
OTHER WEATHER RELATED INTERESTS SHOULD KEEP A VERY CLOSE EYE
ON WEATHER CONDITIONS THROUGH THE NEXT 48 HOURS.

FOR THE EXTDD PD (MON NGT - FRI)...H500 LONGWAVE TROF...IN A
TRANSITORY STATE...BGNS THE PD OVR THE CNTRL CONUS WHERE THE /GRAND
FINALE/ TO OUR ACTIVE WX PTRN IS IN THE PROCESS OF EXITING. NAM/DGEX
SHOW A MUCH MORE SLY SFC LO TRACK VERSUS THE REST OF THE MED RNG
MDLS (GFS/ECMWF/CMC)...WHICH HV A MUCH MORE NLY AND MORE PROGRESSIVE
TRACK. PREFER THE LATTER...WHERE ONLY A FEW SPKLS OR FLURRIES ARE
EXPCD FOR MON NGT. A MORE QUIET MID LVL PTRN THEN TAKES HOLD...AS
LONGWAVE TROF SLIDES TO THE ERN CONUS FOR THE REST OF THE WEEK WITH
LONGWAVE RDG DOMINATES THE WRN 2/3RDS OF THE CONUS WITH MOSTLY SFC
HI PRES IN CONTROL. ONLY INTERRUPTION TO THIS WL BE DURG WED/WED
NGT...WHERE A WK SHRTWV WL CLIP MAINLY THE NRN/NERN SXNS OF THE FA.
DUE TO THE NWLY MID LVL FLOW PTRN AND DOMINANCE OF CANADIAN HI PRES
EXPCD...LOOK FOR TEMPS AOB NORMAL DURG THIS PD...AND GENERALLY DRY
FOR MOST LOCNS.

PEDIGO/TES

&&

.AVIATION...
FOR THE 18Z TAFS...AREA OF LOW STRATUS CLDS OVR THE SRN AND ERN
PRTNS OF THE FA SLOLY PUSHING NWD WITH THE LO LVL FLOW...BUT CIGS
ARE ALSO GETTING HIR AND CLDS THEMSELVES MORE CUMULIFORM. WL PLAN
ON CIGS...WHEN THEY GET TO KSTL/KSUS TAF SITES...ON BEING RIGHT NR
THE THREAHOLD OF VFR-MVFR. THIS AREA OF CLDS WL LKLY HANG IN THRU
THE EVNG HRS...WITH OCNL LWR CIGS ARND TSRA...WITH APPROACH OF
CDFNT LTR TNGT CLRG OUT THESE CLDS SOMEWHAT.

FURTHER NW...INTO THE KCOU/KUIN TAF SITES...CU FIELD HAS DVLPD ALG
MOISTURE/INSTABILITY AXIS OVR THESE TAF SITES AND IT IS ONLY A
MATTER OF TIME BFR CAP IS BROKEN AND TSRA IS INITIATED. AM EXPCG
THIS TO OCCUR SOMETIME DURG THE ERY AFTN HRS...WITH COVERAGE
EXPANDING INTO LATE AFTN/ERY EVNG BFR PCPN PUSHES OFF TO THE E.

WITH PRIOR PCPN...SOME CLRG (BETTER IN THE NWRN FA) AND LGT NE TO
E SFC WNDS FM CD FROPA...SHUD SEE SOME FOG DVLP LATE TNGT. UNTIL
EVOLUTION OF THINGS BCMS A LTL MORE CLR...HV LEFT LOWEST VSBYS IN
AS 3SM FOR NOW.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 11, 11:45 AM CST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 AM CST SAT MAR 11 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
1145 AM CST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS THE ENTIRE AREA...AS A COLD FRONT SLOWLY PUSHES
THROUGH. THE PRIMARY THREAT WILL BE LARGE HAIL...WITH THE
POTENTIAL FOR GOLF BALL SIZED HAIL OR LARGER. DAMAGING WINDS AND
TORNADOES ARE ALSO POSSIBLE...BUT WITH LESSER LIKELIHOODS OF
OCCURRENCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FOR LATE SUNDAY
AFTERNOON AND EVENING AS ANOTHER STRONG UPPER LEVEL SYSTEM CROSSES
THROUGH THE AREA LATE SUNDAY AFTERNOON AND EVENING. SUPERCELLS ARE
EXPECTED...WITH LARGE HAIL...WIND DAMAGE...AND POSSIBLY TORNADOES.

.SPOTTER INFORMATION STATEMENT...

THIS WILL BE A VERY ACTIVE WEATHER WEEKEND. SPOTTERS...EMERGENCY
MANAGEMENT...LAW ENFORCEMENT...AND OTHER INTERESTS SHOULD KEEP A
CLOSE WEATHER WATCH THROUGHOUT THE WEEKEND. WEATHER WILL TEND TO
DEVELOP RAPIDLY...AND QUICK ACTION MAY BE NECESSARY. STAY TUNED
FOR LATEST STATEMENTS...WATCHES AND WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TES

In the hours before

Local storm report, Mar 11, 9:33 AM CST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             OATES                   37.57N 91.05W
03/11/2006  E0.88 INCH       REYNOLDS           MO   CO-OP OBSERVER

&&

KS
Special weather statement, Mar 11, 1:58 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CST SAT MAR 11 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-112200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER...
COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL...
JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM...
ST CHARLES...ST LOUIS...UNION...VANDALIA
158 PM CST SAT MAR 11 2006

WEATHER CONDITIONS ACROSS THE REGION ARE BECOMING VERY FAVORABLE
FOR THE DEVELOPMENT OF SEVERE WEATHER DURING THE AFTERNOON...AND
ONCE THE STORMS FORM THEY WILL PERSIST INTO THE EVENING. LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE.
AND...IT APPEARS THAT MORE SEVERE WEATHER MAY THREATEN THE REGION
ON SUNDAY.

DUE TO THE SERIOUSNESS OF THIS THREAT...WE ARE ASKING PUBLIC AND
COMMERCIAL RADIO AND TV STATIONS TO BROADCAST THE FOLLOWING SAFETY
RULES. FOR MANY PEOPLE...THIS MESSAGE WILL BE AN IMPORTANT
REMINDER OF WHAT TO DO IF A TORNADO OR SEVERE WEATHER THREATENS
THEIR AREA.

THE KEY TO TORNADO SURVIVAL IS TO BE PREPARED  TAKE IMMEDIATE
ACTION WHEN A WARNING IS ISSUED OR WHEN YOU FEEL THREATENED.
REMEMBER...THE ACTIONS YOU TAKE DURING A TORNADO EVENT MAY SAVE
YOUR LIFE AND THE LIVES OF THOSE YOU ARE RESPONSIBLE FOR.

A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT
OF SEVERE THUNDERSTORMS WHICH CAN PRODUCE TORNADOES IN AND CLOSE
TO THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED OF
THE LATEST WEATHER INFORMATION. THESE STORMS CAN DEVELOP RAPIDLY SO
THERE MAY BE OCCASIONS WHEN ADVANCE WARNING IS NOT POSSIBLE.

A TORNADO WARNING MEANS A TORNADO HAS BEEN SPOTTED OR INDICATED BY
RADAR. IF YOU ARE IN THE PATH OR NEAR THE TORNADO...TAKE IMMEDIATE
ACTIONS TO PROTECT LIFE AND PROPERTY. FOLLOW THESE SAFETY RULES:

1) IN OPEN COUNTRY...FIND A DITCH...CULVERT OR OTHER LOW AREA AND
LAY DOWN FLAT. COVER YOUR HEAD WITH YOUR HANDS FOR PROTECTION.

2) IN HOMES OR SMALL BUILDINGS...GO TO THE BASEMENT OR TO A SMALL
ALL-INTERIOR ROOM ON THE LOWEST FLOOR LIKE A HALL OR BATHROOM
CLOSET. USE HEAVY FURNITURE FOR SHELTER OR COVER YOURSELF WITH A
MATTRESS OR BLANKET.

3) IN MOBILE HOMES OR VEHICLES...ABANDON IT AND GO TO A SUBSTANTIAL
STRUCTURE OR PLACE OF SAFETY. NEVER TRY AND OUT RUN A TORNADO BY
AUTOMOBILE.

4) IN SCHOOLS...HOSPITALS...FACTORIES OR SHOPPING CENTERS...GO TO DESIGNATED
SHELTER AREAS. INTERIOR HALLS ON THE LOWEST LEVELS ARE USUALLY THE
BEST. STAY AWAY FROM GYMNASIUMS OR AUDITORIUMS. AVOID ALL OUTSIDE
WALLS AND WINDOWS.

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 1:37 AM CSTSevere Thunderstorm WarningLSXMadison29 min
Mar 11, 1:50 AM CSTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois40 min
Mar 11, 2:02 AM CSTSevere Thunderstorm WarningLSXReynolds14 min
Mar 11, 2:13 AM CSTSevere Thunderstorm WarningLSXIron32 min
Mar 11, 2:26 AM CSTSevere Thunderstorm WarningLSXSainte Genevieve64 min
Mar 11, 2:29 AM CSTSevere Thunderstorm WarningLSXSaint Francois53 min
Mar 11, 2:31 AM CSTSevere Thunderstorm WarningLSXCrawford, Washington33 min
Mar 11, 2:41 AM CSTSevere Thunderstorm WarningLSXFranklin30 min
Mar 11, 2:56 AM CSTSevere Thunderstorm WarningLSXJefferson35 min
Mar 11, 3:20 AM CSTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis14 min
Mar 11, 3:15 PM CSTSevere Thunderstorm WarningLSXAudrain, Boone45 min
Mar 11, 3:40 PM CSTSevere Thunderstorm WarningLSXAudrain, Callaway50 min
Mar 11, 3:43 PM CSTSevere Thunderstorm WarningLSXMonroe, Ralls47 min
Mar 11, 3:56 PM CSTSevere Thunderstorm WarningLSXMarion34 min
Mar 11, 4:01 PM CSTSevere Thunderstorm WarningLSXBoone, Moniteau44 min
Mar 11, 4:18 PM CSTSevere Thunderstorm WarningLSXPike27 min
Mar 11, 4:23 PM CSTTornado WarningLSXPike37 min
Mar 11, 4:29 PM CSTSevere Thunderstorm WarningLSXAudrain, Callaway46 min
Mar 11, 4:30 PM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby45 min
Mar 11, 4:41 PM CSTSevere Thunderstorm WarningLSXBoone18 min
Mar 11, 5:07 PM CSTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery38 min
Mar 11, 5:14 PM CSTTornado WarningLSXAudrain, Callaway, Montgomery46 min
Mar 11, 5:27 PM CSTSevere Thunderstorm WarningLSXPike30 min
Mar 11, 5:50 PM CSTSevere Thunderstorm WarningLSXLincoln40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.